Rocky Mountain Journal of Mathematics, ( ISI ), Volume (45), No (1), Year (2015-2) , Pages (1-11)

Title : ( zero-divisor graphs of modules via module homomorphisms )

Authors: M. Afkhami , E. Estaji , Kazem Khashyarmanesh , M.R. Khorsandi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, using module endomorphisms, we extend the concept of the zero-divisor graph of a ring to a module over an arbitrary commutative ring. The main aim of this article is studying the interplay of module theoretic properties of a module with graph properties of its zero-divisor graph.

Keywords

, Zero-divisor graph, endomorphism of a module, girth, decomposable module, planar graph, tensor product of
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1054357,
author = {M. Afkhami and E. Estaji and Khashyarmanesh, Kazem and M.R. Khorsandi},
title = {zero-divisor graphs of modules via module homomorphisms},
journal = {Rocky Mountain Journal of Mathematics},
year = {2015},
volume = {45},
number = {1},
month = {February},
issn = {0035-7596},
pages = {1--11},
numpages = {10},
keywords = {Zero-divisor graph; endomorphism of a module; girth; decomposable module; planar graph; tensor product of graphs},
}

[Download]

%0 Journal Article
%T zero-divisor graphs of modules via module homomorphisms
%A M. Afkhami
%A E. Estaji
%A Khashyarmanesh, Kazem
%A M.R. Khorsandi
%J Rocky Mountain Journal of Mathematics
%@ 0035-7596
%D 2015

[Download]